Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dose dependent wt gain? lauran

Posted by KrissyP on March 15, 2003, at 17:54:53

In reply to Dose dependent wt gain?, posted by lauran on March 15, 2003, at 11:36:01

Hi, you are quite lucky. I take 100mg of Seroquel for sleep. I am glad it has been successful for you:-)
My weight did indeed increase when I started on Seroquel, but it is a wonder drug for me to sleep. I started at 200mg, now I only take the 100mg. Yes, IMHO, metabolism change on Seroquel is dose dependent. My metabolism has totally shut down from this drug, but I still take it for the benefits. I know the weight is med related with me too.
Hope this helped? Please keep me posted:-)
Kristen
==================================================================================================


Does anyone know if weight gain and metabolism change on Seroquel are dose dependent? Some time ago I read that it doesn't matter whether you take 12.5 mg or 600 mg, the weight gain side effect will be just the same for both doses?
I did gain 20 lbs over one year but had also been on Paxil CR for 6 months of that year so cannot pinpoint exactly which med did it. I do exercise and count calories the majority of the time so I know the weight is med related. Losing though and feeling physically better.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KrissyP thread:209380
URL: http://www.dr-bob.org/babble/20030314/msgs/209445.html